Advances in Differential Equations

On a quasilinear system involving $K$-Hessian operators

Yuri Bozhkov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Existence and nonexistence results for a nonlinear system which contains two Hessian operators are proved using the Mountain Pass Theorem and the Pucci-Serrin identity.

Article information

Adv. Differential Equations, Volume 2, Number 3 (1997), 403-426.

First available in Project Euclid: 23 April 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35F30: Boundary value problems for nonlinear first-order equations
Secondary: 35J60: Nonlinear elliptic equations


Bozhkov, Yuri. On a quasilinear system involving $K$-Hessian operators. Adv. Differential Equations 2 (1997), no. 3, 403--426.

Export citation